# SDR G41A20130402001

- Difficulty date: March 31, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N26AT
- Make and model: Lear 25B
- Aircraft serial: 25130
- Aircraft time: 21,067 hours, 16,501 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 175X57512PLY
- Condition: Separated
- Location: Nr 1
- Part time: 198 hours, 151 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING IN MMPR, WHILE PERFORMING THE WALK AROUND INSPECTION, THE CAPTAIN NOTICED A SECTION OF THE TREAD MISSING ON THE NR 1 MAIN TIRE.  NO OTHER DAMAGE WAS REPORTED BUT THE TREAD SEPARATION.  THE CAUSE OF THE TREAD SEPARATION COULD NOT BE DETERMINED.  MECHANIC TO REPLACED THE BAD TIRE.
